# SDR AALA201808039028

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 50,988 hours, 25,959 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Tail Overhemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED. QRH COMPLIED WITH,  LIGHT EXTINGUISHED.   AN EMERGENCY WAS DELCARED, THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE RIGHT TAIL COMPARTMENT OVERHEAT SENSORS IAW AMM 36-20-02. ACCOMPLISHED TAIL COMPARTMENT LEAK CHECKED IAW 36-95-14, AND 26-96-11. NO LEAKS NOTED.  OK FOR SERVICE.
